# SDR WX0A2014102672231

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S00074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOORBOARD SUPPORT IS CORRODED AT STATION 160 TO 200 AT LBL 44.  REMOVED, FABRICATED SUPPORT, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 51-30-2, 51-10-3 & DWG 9936534.  WORK ACCOMPLISHED ON WO 234294 M301 ITEM 525 & WO 1011332 2400-0114.
